Pain Reliever Amazon Bestsellers - updated daily

Bestseller No. 1
Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 500 Count (Pack of 1)
3,739 Reviews
Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 500 Count (Pack of 1)
  • ACTIVE INGREDIENT: Amazon Basic Care Extra Strength Pain Relief's active ingredient is...
  • Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves...
  • USE: Acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years...
Bestseller No. 2
Amazon Basic Care Ibuprofen Tablets, Fever Reducer and Pain Relief from Body Aches, Headache, Arthritis Pain and More, 500 Count
3,304 Reviews
Amazon Basic Care Ibuprofen Tablets, Fever Reducer and Pain Relief from Body Aches, Headache, Arthritis Pain and More, 500 Count
  • ACTIVE INGREDIENT: This product contains ibuprofen 200 mg, a pain reliever and fever reducer...
  • PAIN RELIEVER AND FEVER REDUCER: Proven pain relief without a prescription for tough pain such as...
  • STRONG RELIEF: Amazon Basic Care Ibuprofen Tablets 200 mg are strong on tough pain to help you get...
Bestseller No. 3
GoodSense Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 500 Count
469 Reviews
GoodSense Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 500 Count
  • ACTIVE INGREDIENT: GoodSense Extra Strength Pain Relief's active ingredient is Acetaminophen, 500...
  • GoodSense Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor...
  • USE: Acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years...
20%Bestseller No. 4
Amazon Basic Care Ibuprofen Tablets, Fever Reducer and Pain Relief from Body Aches, Headache, Arthritis Pain and More, 1000 Count
3,559 Reviews
Amazon Basic Care Ibuprofen Tablets, Fever Reducer and Pain Relief from Body Aches, Headache, Arthritis Pain and More, 1000 Count
  • ACTIVE INGREDIENT: This product contains ibuprofen 200 mg, a pain reliever and fever reducer...
  • PAIN RELIEVER AND FEVER REDUCER: Proven pain relief without a prescription for tough pain such as...
  • STRONG RELIEF: Amazon Basic Care Ibuprofen Tablets 200 mg are strong on tough pain to help you get...
Bestseller No. 5
Aleve Back & Muscle Pain Relief Naproxen Sodium Tablets ‐ 250 Count, 250 Count
154 Reviews
Aleve Back & Muscle Pain Relief Naproxen Sodium Tablets ‐ 250 Count, 250 Count
  • Long lasting relief: each Aleve Pain Relief tablet has the strength to last up to 12 hours.
  • Targeted muscle and back pain relief: Relieves minor back and muscles aches and Pains.
  • Effective pain relief: Fast, targeted pain Relief that lasts.
Bestseller No. 6
Aleve Soft Grip Arthritis Cap Tablets, Fast Acting All Day Pain Relief for Headaches, Muscle Aches, and Fever Reduction, Naproxen Sodium Capsules, 220 mg, 270 Count
565 Reviews
Aleve Soft Grip Arthritis Cap Tablets, Fast Acting All Day Pain Relief for Headaches, Muscle Aches, and Fever Reduction, Naproxen Sodium Capsules, 220 mg, 270 Count
  • Aleve is the #1 Orthopedic Surgeon Recommended over-the-counter brand for minor arthritis pain.
  • Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
  • The Aleve Soft Grip Arthritis Cap features a contoured bottle that fits comfortably in your hand and...
Bestseller No. 7
Tylenol Extra Strength Acetaminophen Rapid Release Gels for Pain & Fever, 50 Count
52 Reviews
Tylenol Extra Strength Acetaminophen Rapid Release Gels for Pain & Fever, 50 Count
  • 50-count Tylenol Extra Strength Rapid Release Gels pain medicine with acetaminophen work fast to...
  • Each pain reliever gelcap features unique, laser-drilled holes to quickly release pain medicine and...
  • Use as a fever reducer and to relieve minor aches and pains including headache, backache, toothache,...

Last update on 2022-01-02 at 03:51 / Affiliate links / Images from Amazon Product Advertising API